# SDR USAAF01027

- Difficulty date: May 22, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE AFT CABIN LOW LEVEL AND THE LOWER WING TO BODY EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IN A POWER SUPPLY AT ROW 16.  OPS CHECKED OK.  (M)
